Alert archive / Hawaii / High Surf Warnings in 2014

High Surf Warning 8, NWS Honolulu, HI

October 18, 2014Hawaii County, Hawaii

NWS Honolulu, HI issued this high surf warning at Oct 18, 2014, 2:38 AM HST for Hawaii County, Hawaii. It was in force for 14 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Oct 18, 2014, 2:38 AM HST (12:38 UTC)
Expired
Oct 18, 2014, 4:34 PM HST
In force
14 hr
Issued by
NWS Honolulu, HI

County Hawaii County, HI

What was reported inside it

TimeReportWhereRemark
Oct 18, 7:00 AM HSTFLASH FLOOD6 Sw Pahala, HIHAWAII COUNTY CIVIL DEFENSE AND NWS SKYWARN SPOTTERS REPORTED ROAD CLOSURES DUE TO FLASH FLOODING NEAR KAWA FLATS BETWEEN THE 57 AND 58 MILE MARKERS OF THE MAMALAHOA HIGHWAY. THE AREA OF HEAVY RAIN WAS NEARLY STATIONARY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Hilo, (PITO), launched 12:00Z, 0.6 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Hilo, at 12:00Z on 2014-10-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 407 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Hilo, at 12:00Z on 2014-10-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
407 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
622 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

484 
WHHW40 PHFO 181238
CFWHFO

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
238 AM HST SAT OCT 18 2014

...HIGH SURF WARNING FOR THE WEST FACING SHORES OF THE BIG ISLAND
...HIGH SURF ADVISORY FOR THE SOUTH FACING SHORES OF THE BIG
ISLAND...

.LARGE SWELLS FROM HURRICANE ANA ARE IMPACTING THE SOUTH AND WEST
FACING SHORES OF THE BIG ISLAND.

HIZ023-026-190145-
/O.NEW.PHFO.SU.W.0008.141018T1238Z-141019T0400Z/
KONA-KOHALA-
238 AM HST SAT OCT 18 2014

...HIGH SURF WARNING IN EFFECT UNTIL 6 PM HST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF
WARNING...WHICH IS IN EFFECT UNTIL 6 PM HST THIS EVENING. 

* SURF...8 TO 12 FEET.

* TIMING...THROUGH THIS AFTERNOON. 

* IMPACTS...HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING ACROSS
  PORTIONS OF BEACHES...VERY STRONG BREAKING WAVES AND STRONG
  LONG SHORE AND RIP CURRENTS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...
BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN
BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION. 

&&

$$

HIZ024-025-190145-
/O.NEW.PHFO.SU.Y.0039.141018T1238Z-141019T0400Z/
SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST-
238 AM HST SAT OCT 18 2014

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM HST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST THIS EVENING. 

* SURF...8 TO 12 FEET.

* TIMING...THROUGH THIS AFTERNOON.

* IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE
  BREAK...AND STRONG LONG SHORE AND RIP CURRENTS MAKING SWIMMING
  DIFFICULT AND DANGEROUS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN
BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION.

&&

$$

HOUSTON
3 follow-up statements
540 
WHHW40 PHFO 181546
CFWHFO

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
546 AM HST SAT OCT 18 2014

...HIGH SURF WARNING FOR THE WEST FACING SHORES OF THE BIG ISLAND
...HIGH SURF ADVISORY FOR THE SOUTH FACING SHORES OF MAUI LANAI
MOLOKAI KAHOOLAWE AND THE BIG ISLAND...

.LARGE SWELLS FROM HURRICANE ANA ARE IMPACTING THE SOUTH AND WEST
FACING SHORES OF THE BIG ISLAND...AND SOUTH FACING SHORES OF THE
ISLANDS OF MAUI COUNTY.

HIZ023-026-190400-
/O.CON.PHFO.SU.W.0008.000000T0000Z-141019T0400Z/
KONA-KOHALA-
546 AM HST SAT OCT 18 2014

...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

A HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING. 

* SURF...8 TO 12 FEET.

* TIMING...THROUGH THIS AFTERNOON.

* IMPACTS...HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING 
  ACROSS PORTIONS OF BEACHES...VERY STRONG BREAKING WAVES AND 
  STRONG LONG SHORE AND RIP CURRENTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS... 

BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN
BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION.

&&

$$

HIZ012>014-016-018>021-190400-
/O.EXA.PHFO.SU.Y.0039.000000T0000Z-141019T0400Z/
MOLOKAI WINDWARD-MOLOKAI LEEWARD-LANAI MAKAI-KAHOOLAWE-
MAUI LEEWARD WEST-MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-
LEEWARD HALEAKALA-
546 AM HST SAT OCT 18 2014

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM HST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST THIS EVENING. 

* SURF...10 TO 14 FEET ALONG SOUTH FACING SHORES OF MOLOKAI...
  LANAI...KAHOOLAWE AND MAUI.

* TIMING...THROUGH THIS AFTERNOON.

* IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE
  BREAK...AND STRONG LONG SHORE AND RIP CURRENTS MAKING SWIMMING
  DIFFICULT AND DANGEROUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN
BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION.

&&

$$

HIZ024-025-190400-
/O.CON.PHFO.SU.Y.0039.000000T0000Z-141019T0400Z/
SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST-
546 AM HST SAT OCT 18 2014

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING. 

* SURF...6 TO 10 FEET.

* TIMING...THROUGH THIS AFTERNOON.

* IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE 
  BREAK...AND STRONG LONG SHORE AND RIP CURRENTS MAKING SWIMMING 
  DIFFICULT AND DANGEROUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN
BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION.

&&

$$

HOUSTON
813 
WHHW40 PHFO 181648 CCA
CFWHFO

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE HONOLULU HI
646 AM HST SAT OCT 18 2014

...HIGH SURF WARNING FOR THE WEST FACING SHORES OF THE BIG ISLAND
...HIGH SURF ADVISORY FOR THE SOUTH FACING SHORES OF MAUI LANAI
MOLOKAI KAHOOLAWE AND THE BIG ISLAND...

.LARGE SWELLS FROM HURRICANE ANA ARE IMPACTING THE SOUTH AND WEST
FACING SHORES OF THE BIG ISLAND...AND SOUTH FACING SHORES OF THE
ISLANDS OF MAUI COUNTY. PLEASE SEE THE HURRICANE LOCAL STATEMENT
FOR DETAILS ON ANA RELATED SURF FOR KAUAI AND OAHU.

HIZ023-026-190400-
/O.CON.PHFO.SU.W.0008.000000T0000Z-141019T0400Z/
KONA-KOHALA-
646 AM HST SAT OCT 18 2014

...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

A HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING. 

* SURF...8 TO 12 FEET.

* TIMING...THROUGH THIS AFTERNOON.

* IMPACTS...HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING 
  ACROSS PORTIONS OF BEACHES...VERY STRONG BREAKING WAVES AND 
  STRONG LONG SHORE AND RIP CURRENTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS... 

BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN
BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION.

&&

$$

HIZ012>014-016-018>021-190400-
/O.EXA.PHFO.SU.Y.0039.000000T0000Z-141019T0400Z/
MOLOKAI WINDWARD-MOLOKAI LEEWARD-LANAI MAKAI-KAHOOLAWE-
MAUI LEEWARD WEST-MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-
LEEWARD HALEAKALA-
646 AM HST SAT OCT 18 2014

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM HST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST THIS EVENING. 

* SURF...10 TO 14 FEET ALONG SOUTH FACING SHORES OF MOLOKAI...
  LANAI...KAHOOLAWE AND MAUI.

* TIMING...THROUGH THIS AFTERNOON.

* IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE
  BREAK...AND STRONG LONG SHORE AND RIP CURRENTS MAKING SWIMMING
  DIFFICULT AND DANGEROUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN
BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION.

&&

$$

HIZ024-025-190400-
/O.CON.PHFO.SU.Y.0039.000000T0000Z-141019T0400Z/
SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST-
646 AM HST SAT OCT 18 2014

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING. 

* SURF...6 TO 10 FEET.

* TIMING...THROUGH THIS AFTERNOON.

* IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE 
  BREAK...AND STRONG LONG SHORE AND RIP CURRENTS MAKING SWIMMING 
  DIFFICULT AND DANGEROUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN
BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION.

&&

$$

HOUSTON
814 
WHHW40 PHFO 190234
CFWHFO

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
434 PM HST SAT OCT 18 2014

...HIGH SURF WARNING FOR THE WEST FACING SHORES OF THE BIG ISLAND
HAS BEEN DOWNGRADED TO A HIGH SURF ADVISORY
...HIGH SURF ADVISORY CONTINUES FOR THE SOUTH FACING SHORES OF
MAUI LANAI MOLOKAI KAHOOLAWE AND THE BIG ISLAND...

.LARGE SWELLS FROM HURRICANE ANA WILL CONTINUE TO IMPACT EXPOSED
SHORELINES OF MAUI COUNTY AND THE BIG ISLAND THROUGH TONIGHT.
PLEASE REFER TO THE HURRICANE LOCAL STATEMENT FOR DETAILS ON
HURRICANE ANA RELATED SURF FOR KAUAI AND OAHU.

HIZ023-026-191545-
/O.CAN.PHFO.SU.W.0008.000000T0000Z-141019T0400Z/
/O.EXB.PHFO.SU.Y.0039.000000T0000Z-141019T1600Z/
KONA-KOHALA-
434 PM HST SAT OCT 18 2014

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM HST SUNDAY...
...HIGH SURF WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST SUNDAY. THE HIGH
SURF WARNING HAS BEEN CANCELLED. 

* SURF...6 TO 10 FEET ALONG WEST FACING SOUTH.

* TIMING...THROUGH TONIGHT.

* IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE
  BREAK...AND STRONG LONG SHORE AND RIP CURRENTS MAKING SWIMMING
  DIFFICULT AND DANGEROUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN
BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION. 

&&

$$

HIZ012>014-016-018>021-024-025-191545-
/O.EXT.PHFO.SU.Y.0039.000000T0000Z-141019T1600Z/
MOLOKAI WINDWARD-MOLOKAI LEEWARD-LANAI MAKAI-KAHOOLAWE-
MAUI LEEWARD WEST-MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-
LEEWARD HALEAKALA-SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST-
434 PM HST SAT OCT 18 2014

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 6 AM HST SUNDAY...

THE HIGH SURF ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST SUNDAY. 

* SURF...8 TO 12 FEET ALONG SOUTH FACING SHORES OF MOLOKAI...
  LANAI...KAHOOLAWE AND MAUI.

* TIMING...THROUGH TONIGHT.

* IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE 
  BREAK...AND STRONG LONG SHORE AND RIP CURRENTS MAKING SWIMMING 
  DIFFICULT AND DANGEROUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN
BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION.

&&

$$

BURKE

What forecasters said that day

The local office's own words before this high surf warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this high surf warning went out at Oct 17, 11:40 PM HST, 2 hours 58 minutes earlier.

Area forecast discussion, Oct 17, 11:40 PM HST, 2 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HONOLULU HI
1140 PM HST FRI OCT 17 2014

.UPDATE...
INFORMATION ABOUT THE PROGRESS OF HURRICANE ANA HAS BEEN UPDATED
WITH THE 11 PM HST BULLETIN.

&&

.SYNOPSIS...
HURRICANE ANA WILL BRING POTENTIAL FOR HEAVY RAIN...WINDY
CONDITIONS...AND A CHANCE FOR THUNDERSTORMS DURING THE WEEKEND.
STAY WELL INFORMED WITH THE LATEST FORECASTS AND BULLETINS FROM THE
CENTRAL PACIFIC HURRICANE CENTER AND THE NATIONAL WEATHER SERVICE IN
HONOLULU. A MORE STABLE AND DRIER TREND WILL BEGIN ESTABLISHING IN
THE WAKE OF ANA EARLY NEXT WEEK.

&&

.DISCUSSION...
LATEST FORECAST FOR HURRICANE ANA SHOWS THE CYCLONE MOVING
WNW...PASSING TO THE S AND W OF THE ISLAND CHAIN DURING THE NEXT
COUPLE OF DAYS. AT 11 PM HST THE CENTER OF ANA WAS LOCATED AT 17.8N
157.4W...OR ABOUT 155 MILES SSW OF KAILUA-KONA ON THE BIG ISLAND. A
TROPICAL STORM WATCH REMAINS IN EFFECT FOR ALL THE MAIN HAWAIIAN
ISLANDS.

PEOPLE IN HAWAII SHOULD REMAIN WELL INFORMED WITH THE LATEST
BULLETINS AND FORECASTS WHICH ARE AVAILABLE AT
WWW.WEATHER.GOV/HAWAII UNDER HEADERS WTPA25 PHFO AND TCMCP5. PUBLIC
ADVISORIES UNDER HEADERS WTPA35 PHFO AND TCPCP5...AND DISCUSSIONS
UNDER HEADERS WTPA45 PHFO AND TCDCP5. MORE DETAILED INFORMATION CAN
ALSO BE FOUND IN THE TROPICAL STORM ANA LOCAL STATEMENT UNDER
HEADERS WTHW80 PHFO AND HLSHFO.

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE BIG ISLAND UNTIL NOON
SAT. RADAR DATA SHOWS SEVERAL BANDS OF SHOWERS MOVING FROM THE SE
ACROSS THE BIG ISLAND WITH LOCALLY HEAVY RAIN AND THUNDERSTORMS BEEN
OBSERVED DURING THE EVENING HOURS...AND WILL CONTINUE THROUGH THE
REST OF TONIGHT. SIMILAR CONDITIONS WILL GRADUALLY SPREAD ACROSS THE
REST OF THE ISLAND CHAIN DURING THE WEEKEND. WINDWARD AND MAUKA
AREAS OF MAUI AND OAHU ARE ALREADY EXPERIENCING INCREASING SHOWERS
AND PERIODS OF GUSTY WINDS.

MEANWHILE...PRESSURE GRADIENTS BETWEEN A HIGH PRESSURE SYSTEM
LOCATED FAR NE OF THE ISLANDS AND ANA ARE BECOMING TIGHTER.
THEREFORE...EXPECT STRONGER E/NE WINDS OVER THE ISLAND CHAIN
ESPECIALLY ACROSS OAHU AND KAUAI SAT THROUGH SUN.

FOR EARLY NEXT WEEK...AS ANA MOVES W AND NW OF THE AREA WINDS WILL
GRADUALLY SWITCH TO THE SE WITH A GENERAL DRYING TREND AND
INCREASINGLY STABLE CONDITIONS EXPECTED ACROSS THE ISLANDS.

&&

.AVIATION...
ANA PASSING SOUTH OF THE ISLANDS WILL BRING INCREASING LOW CLOUD
CEILINGS AND SHOWERS...AND POSSIBLY ISOLATED THUNDERSTORMS...ACROSS
THE ALOHA STATE.  THE CLOUDINESS AND PRECIPITATION...INCLUDING MVFR
AND IFR CONDITIONS...WILL MOVE FROM EAST TO WEST ACROSS THE ISLAND
CHAIN IN CADENCE WITH ANA/S MOVEMENT SOUTH OF THE STATE.

THE BIG ISLAND WILL SEE THE MOST ACTIVITY TONIGHT...ESPECIALLY
WINDWARD SECTIONS.  THE INCLEMENT WEATHER WILL MOVE TO MAUI COUNTY
LATER TONIGHT AND SATURDAY...AND LATER SATURDAY FOR OAHU. KAUAI WILL
LIKELY SEE WORSENING CONDITIONS SATURDAY NIGHT AND SUNDAY.

&&

.MARINE...
FROM EAST TO WEST...HURRICANE ANA WILL BE AFFECTING THE COASTAL
WATERS...ESPECIALLY SOUTH THROUGH WEST...THIS WEEKEND. OCEAN
CONDITIONS WILL CONTINUE TO DETERIORATE DUE TO STRONG WINDS...
COMBINED WITH ELEVATED SWELLS AND VERY ROUGH SEAS OVER AREAS
EXPOSED TO THE FETCH FROM ANA. LOCALLY HEAVY SHOWERS AND
THUNDERSTORMS CAN ALSO BE EXPECTED. ALL PEOPLE IN HAWAII SHOULD
CLOSELY FOLLOW THE LATEST BULLETINS AND FORECASTS ISSUED BY
THE CENTRAL PACIFIC HURRICANE CENTER AND THE NATIONAL WEATHER
FORECAST OFFICE IN HONOLULU.

FOR MORE DETAILED INFORMATION ON MARINE AND SURF CONDITIONS...PLEASE
REFER TO THE HURRICANE ANA LOCAL STATEMENT AVAILABLE AT
WWW.WEATHER.GOV/HAWAII UNDER HEADERS WTHW80 PHFO AND HLSHFO.

OTHERWISE...A MODERATE NORTHWEST SWELL IS EXPECTED TO FILL IN ON
SATURDAY...PEAK ON SUNDAY...THEN LOWER SLOWLY EARLY NEXT WEEK.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
TROPICAL STORM WATCH FOR ALL THE MAIN HAWAIIAN ISLANDS.

FLASH FLOOD WATCH THROUGH NOON SATURDAY FOR THE BIG ISLAND.

TROPICAL STORM WATCH FOR KAUAI NORTHWEST WATERS-KAUAI WINDWARD
WATERS-KAUAI LEEWARD WATERS-KAUAI CHANNEL-OAHU WINDWARD WATERS-
OAHU LEEWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL-
ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS.

TROPICAL STORM WARNING FOR BIG ISLAND LEEWARD WATERS-BIG ISLAND
SOUTHEAST WATERS.

&&

DISCUSSION...REYNES
MARINE...HOUSTON
AVIATION...KINEL

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 9:26 PM HSTAreal Flood AdvisoryHFOHawaii3 hr
Oct 17, 10:38 PM HSTAreal Flood AdvisoryHFOHawaii9 hr
Oct 18, 12:51 AM HSTAreal Flood AdvisoryHFOHonolulu3 hr
Oct 18, 2:38 AM HSTSmall Craft AdvisoryHFO57 hr
Oct 18, 2:38 AM HSTHigh Surf AdvisoryHFOHawaii, Honolulu, Kauai, Kalawao3 days
Oct 18, 3:58 AM HSTAreal Flood AdvisoryHFOHonolulu3 hr
Oct 18, 5:27 AM HSTAreal Flood AdvisoryHFOHonolulu3 hr
Oct 18, 5:34 AM HSTWind AdvisoryHFOHawaii22 hr
Oct 18, 7:08 AM HSTFlash Flood WarningHFOHawaii3 hr
Oct 18, 9:07 AM HSTFlash Flood WarningHFOHawaii9 hr

Nearby

High Surf Warnings in Hawaii, 2014Every high surf warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.